# SDR YENA2023012300070

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 55,536 hours, 19,663 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6773E010000
- Part serial: 00928
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,835 hours, 1,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1858, AUA-SJU. ' IN CLIMB TO FL33 IN DOING SYSTEM SCAN. WE NOTICED #1 & #2 HP VALVES OPEN NO ECAM. INCREASE POWER BOTH STAYED OPEN DECREASE POWER BOTH STILL OPEN PSI #1 24 PSI #2 44 PSI TEMP 195 TEMP 205; FOUND HPV ON ENG #1 ELECTRICAL CONNECTOR CROSSTHREADED. REMOVED AND REPLACED HPV ON ENG 1 PER AMM 36-11-51. OPS AND LEAK CHECK OK PER AMM 71-00-00-710-043. ON ENG #2 FOUND ELECTRICAL CONNECTOR DAMAGE. REMOVED AND REPLACED ELECTRICAL CONNECTOR PER ESPM 20-44-11. OPS CHECK OK PER AMM 71-00-00-710-043.'
